# SDR VTZA98262

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 3442 · Weather Radar System
- Part: Radar R/T
- Part number: 6227337001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FLT 6606 - IAD-ROC - DURING CRUISE, AIRCRAFT RETURNED TO GATE DUE TO WEATHER RADAR INOP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RADAR R/T, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
